# SDR ASAA2018011223165

- Difficulty date: January 12, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 14,188 hours, 4,748 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Faulted
- Location: Apu Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FAULT LIGHT AFTER SHUTDOWN.  ACFT GROUNDED.  FOUND FAULT CODE 49-61223.  ACCOMPLISHED VISUAL INSPECTION OF THE TAILCONE AREA. NO EVIDENCE OF DAMAGE.  ACCOMPLISHED FIM 49-60-812. INITIAL EVALUATION SHOWED NO CURRENT FAULTS. UNABLE TO INDUCE FAULTS DURING HARNESS INSPECTION.  REMOVED & REPLACED APU INLET TEMP SENSOR IAW AMM 49-61-31-000-801, INSTALLATION TEST PASSED. FIM 49-60-812 REPAIR CONFIRMATION PASSED.
